# SDR IPXA22512

- Difficulty date: September 4, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0853
- Aircraft time: 23,730 hours, 14,273 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILS, LIGHTS STAY ACTIVATED WHEN TEST IS PREFORMED AT L1 DOOR, THEY DO NOT EXTINGUISH UNTIL PULLING 22VU E28 CB.PERFORMED CONTINUITY CHECK IAW A300 AWM 33-51-03 BETWEEN "TEST EMER" PUSH BUTTON SWITCH 25WL AND 5801VC CONNECTOR LIGHTING CONTROL PANEL 818VU PINS.PERFORMED CRIMPING PIN -R WIRE ID 3351-1090 IAW A300 ESPM 20-40-00-02 AND PERFORMED OPS CHECK GOOD IAW AMM 33-51-00/501 AND CONTINUITY TEST IAW ESPM 20-52-21-11 AND IAW A300 AWM 33-51-03
